MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL

EBI, LLC. SFLX 3 COIL
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient changed to a smaller coil after the cast/splint was removed and now has pins and needles when he uses the bhs device.The patient stated that he has numbness and sometimes pins and needles in his toes while treating with the bhs unit.The patient stated he initially used the sflx 2 coil while in his cast for several weeks with no issues.After the cast removal, the patient stated that he has been using the sflx 3 coil and had been experiencing discomfort since (b)(6).The patient stated that he had numbness and tingles every night but each day seems to get better and he was only numb for approximately 90 minutes.The patient reported that he treats at the ankle and feels discomfort in his toes.The patient further stated that he feels numbness under the skin and does not describe the discomfort as pain.The patient was advised to call his doctor and he will continue with treatment at this time as he stated the issue with the sensation is improving with time.The patient also stated that he thinks the issue could be because of the position he sleeps in.The patient reported that the pain level from the coils is a 3 out of 10, but sometimes can get up to a 5 out of ten.The patient stated that he spoke to the doctor who told him to take ibuprofen 800mg for the pain.The patient was advised to contact the doctor if the pain continues.The patient was also reminded to return the slfx 3 coil.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient changed to a smaller coil after the cast/splint was removed and now has pins and needles when he uses the bhs device.The patient stated that he has numbness and sometimes pins and needles in his toes while treating with the bhs unit.The patient stated he initially used the sflx 2 coil while in his cast for several weeks with no issues.After the cast removal, the patient stated that he has been using the sflx 3 coil and had been experiencing discomfort since 10/21.The patient stated that he had numbness and tingles every night but each day seems to get better and he was only numb for approximately 90 minutes.The patient reported that he treats at the ankle and feels discomfort in his toes.The patient further stated that he feels numbness under the skin and does not describe the discomfort as pain.The patient was advised to call his doctor and he will continue with treatment at this time as he stated the issue with the sensation is improving with time.The patient also stated that he thinks the issue could be because of the position he sleeps in.The patient reported that the pain level from the coils is a 3 out of 10, but sometimes can get up to a 5 out of ten.The patient stated that he spoke to the doctor who told him to take ibuprofen 800mg for the pain.The patient was advised to contact the doctor if the pain continues.The patient was also reminded to return the slfx 3 coil.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, d8-9, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SFLX 3 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
michael salvati
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15851318
Report Number0002242816-2022-00141
Device Sequence Number6525237
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068229
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic